Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I HAVE BEEN GIVING HIM ADCO-LOPERAMIDE.

HI I HAVE A 2 AND A HALF YEAR OLD SON WITH BAD DIARRIAH, I HAVE BEEN GIVING HIM ADCO-LOPERAMIDE SINCE YESTURDAY MORNING BUT NO CHANGE
Asked On : Sun, 16 May 2010
Answers:  2 Views:  678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response

I HAVE A SON WITH BAD DIARRAH PLS HELP

Answered: Sun, 16 May 2010
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello and welcome to healthcare magic forum ,loperamide prevents absorption to large intestines,but does not treat the cause though its a supportive drug should be taken with antibiotics
& oral rehydration solution,we cannot suggest doses as it is unethical here,please take consultation with a paediatrician,take care
Answered: Tue, 1 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor